MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1159/000431358

Медицинская библиотека · International archives of allergy and immunology · 2015

Chlorhexidine Anaphylaxis Masquerading as Septic Shock.

Hong Choon Chiet, Wang Siew May, Nather Aziz, Tan Jiong Hao, Tay Sen Hee, Poon Keah How

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Chlorhexidine is a commonly used antiseptic and disinfectant in the health-care setting. Its usage has increased in recent years with intensive campaigns and infection control guidelines to combat hospital-acquired infections. As a result, patients and health-care workers (HCW) are exposed to increasing chlorhexidine usage. In recent years, adverse reactions to chlorhexidine ranging from allergic contact dermatitis, photosensitivity, fixed drug eruptions, urticaria and anaphylactic shock have been reported. Most have been isolated case reports on adverse reactions occurring in healthy individuals or HCW. We report a case of anaphylactic shock caused by applying chlorhexidine cleansing solution and masquerading as septic shock from left-leg necrotising fasciitis.

Для цитирования: Hong Choon Chiet, Wang Siew May, Nather Aziz, Tan Jiong Hao, Tay Sen Hee, Poon Keah How. Chlorhexidine Anaphylaxis Masquerading as Septic Shock.. International archives of allergy and immunology. 2015. DOI: 10.1159/000431358.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.